Jump to content

Side effects from Topical Dut 0.1% (from Fue Clinic)?


GrowNewHair
 Share

Recommended Posts

So I have been using topical dut from fue clinic since early June this year. I applied 1mL each time twice per week with topical minoxidil. For the past 3 months I haven't felt any sides; I haven't noticed any significant growth either. But in early September, I experimented with this new minoxidil that contains tretinoin. As you know tretinoin is known to help min to be absorbed more effectively into the scalp, hence improves the chance of hair regrowth. 

 

But my scalp being very sensitive, the skin started to peel off after several applications of min w/ tretinoin. As a result, my scalp would be red from the "wounds" caused by tretinoin. It would take several days for my scalp to heal completely. I should have waited until my scalp was fully healed before applying topical dut. But to my mistake, I applied topical dut (total 4 ~ 5 times) while my scalp was still fresh with wounds. And after that I began to feel aches in chest, sporadic tingling in nipples, tensions in seminal duct (not groin. had to google search as I wasn't sure the name of the area).

 

So I stopped topical dut & min w/ tretinoin altogether. And for little more than a month, (from mid September to now) I've been applying topical min only. 

I am thinking those sides were due to applying topical dut when my scalp still wasn't healed from the wounds (from tretinoin), causing dut to go systemic.

Or could it be that dut was slowly building up in my system and finally began to show the sides?

I've been taking DIM 400mg, Zinc 100mg and vitamin D3. The sides as of now, has gotten better. 

I am debating if I should go back using topical dut once all sides clear (and NO MORE min w/ tretinoin). Or I should micro dose topical fin instead?

I would need to include DHT blocker to my regime eventually.

Anyone with similar experience, feel free to chime in. 😉

Edited by GrowNewHair
spelling error
Link to comment
Share on other sites

  • Administrators

What kind of sides are you experiencing?

I do not provide medical advice, recommendations, all responses are my opinion.

My Hair Transplant Journey

Melvin- Associate Publisher and Forum Moderator for the Hair Transplant Network, the Coalition Hair Loss Learning Center, and the Hair Loss Q&A Blog.

Follow our Social Media Instagram @thehairtransplantnetwork FacebookPintrest, Linkedin and YouTube.

 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...